# SDR 9600621154

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1878-1908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION IN THE MAIN CABIN SEAT TRACK FS 1878 TO 1908 AT LBL 100.  REPAIRED TRACK (P/N AFA 7789-503) PER EA 11-104452.
